Publications (Sadayoshi Kojima)

Japanese

Books

  1. Discrete Structure (in Japanese), Asakura Shoten, 2013.
  2. Geometry in Dimension 3 (in Japanese), Asakura Shoten, 2002.
  3. Geometry of Polygon (in Japanese), Makino Shoten, Enlarged Edition, 1999, (original edition, 1993).
  4. Introduction to Topology (in Japanese), Kyoritsu Shuppan, 1998.
    List of errata for the first print, pdf file
    List of errata for the second print, pdf file

Translations

  1. P. M. H. Wilson, Curved spaces, Cambridge University Press, 2008,
    translate to Japanese, Asakura Shoten, 2009.
  2. W. P. Thurston, Three-dimensional Geometry and Topology, Princeton University Press, 1997,
    translate to Japanese, Baifu Kan, 1998.

Papers

  1. (with S. Klaus) On the moduli space of equilateral pentagons : PDF file , Beitr. Algebra Geom. (2019) 60:487-497.
  2. (with G. McShane) Normalized entropy versus volume for pseudo-Anosovs : PDF file , Geom & Topol., 22 (2018), 2403-2426.
  3. (with E. Kin and M. Takasawa) Minimal dilatations of pseudo-Anosovs generated by the magic 3-manifold and their asymptotic behavior : PDF file , Algebr. Geom. Topol., 13 (2013), 3537-3602.
  4. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms : PDF file , Proc. Amer. Math. Soc., 140 (2012), 3993-4002.
  5. (with E. Kin, M. Takasawa) Entropy versus Volume for pseudo-Anosovs : PDF file , Experimental Math., 18 (2009), 387-407.
  6. (with K. Murota, Y. Kanno, M. Kojima) A numerical algorithm for block-diagonal decomposition of matrix *-algebra : pdf file , Japan J. Indust. Appl. Math., 27 (2010), 125-160.
  7. Circle Packings and Teichmuller space : pdf file , Handbook of Teichmuller Theory, Volume II, (2009), 509-531.
  8. (with S. Mizushima and S. P. Tan) Circle Packings on Surfaces with Projective Structures : A survey, postscript file, pdf file, LMS Lecture Note Series 329 (2006), 337-353.
  9. (with S. Mizushima and S. P. Tan) Circle Packings on Surfaces with Projective Structures and Uniformization, postscript file, pdf file, Pacific J. Math., 225 (2006), 287-300.
  10. (with S. Mizushima) The Dehn filling space of a certain hyperbolic 3-orbifold, postscript file, pdf file, Contemporary Math., 347 (2004), 131-140.
  11. (with S. Mizushima and S. P. Tan) Circle Packings on Surfaces with Projective Structures, postscript file J. Differential Geom., 63 (2003), 349-397.
  12. Complex Hyperbolic Cone Structures on the Configuration Spaces, postscript file, Rend. Istit. Mat. Univ. Trieste, 32 (2001), 149--163.
  13. (with Y. Yamashita and H. Nishi) Configuration Spaces of Points on the Circle and Hyperbolic Dehn Fillings, II, postscript file Geometriae Dedicata. 89 (2002), 143--157.
  14. (with H. Nishi and Y. Yamashita) Configuration Spaces of Points on the Circle and Hyperbolic Dehn Fillings, Topology, 38 (1999), 497--516.
  15. Deformations of Hyperbolic 3-Cone-Manifolds, J. Differential Geom., 49 (1998), 469--516.
  16. Hyperbolic 3-Manifolds Singular along Knots, Chaos, Solitions and Fractals, 9 (1998), 765--777.
  17. (with A. Ishibashi, T. Koike and M. Siino) Compact Hyperbolic Universe and Singularities, Physical Review D, 54 (1996), 7303--7310.
  18. Nonsingular Parts of Hyperbolic 3-Cone-Manifolds, Topology and Teichmuller spaces, ed. by S. Kojima et al, World Scientific Publ., (1996), 115--122.
  19. (with M. Fujii) Flexible Boundaries in Deformations of hyperbolic 3-manifolds, Osaka J. Math., 34 (1997), 541--551.
  20. (with M. Kojima and S. Hara) Linear Algebra for Semidefinite Programming, Research Rep. on Info. Sci. B-290, 10/94, RIMS Kokyuroku, 1004 (1997), 1--23.
  21. Immersed Geodesic Surfaces in Hyperbolic 3-Manifolds, Complex Variables, 29 (1996), 45--58.
  22. Geometry of Hyperbolic 3-manifolds with Boundary, Kodai Math. J., 17 (1994), 530--537.
  23. (with Y. Yamashita) Shapes of Stars, Proc. Amer. Math. Soc., 117 (1993), 845--851.
  24. (with M. Ishida) Apollonian Packings and Hyperbolic Geometry, Geometriae Dedicata, 43 (1992), 265--283.
  25. Polyhedral Decomposition of Hyperbolic Manifolds with Boundary, pdf file, On the geometric structure of manifolds, edited by Dong Pyo Chi, Proc. of Workshop in Pure Math., 10, part III (1990), 37--57.
  26. (with Y. Miyamoto) The smallest Hyperbolic 3-Manifolds with Totally Geodesic Boundary, J. Differential Geom., 34 (1991), 175--192.
  27. Polyhedral Decomposition of Hyperbolic 3-Manifolds with Totally Geodesic Boundary, Adv. Stud. Pure Math., 20 (1992), 93--112.
  28. (with M. Ho Kim and F. Raymond) Homotopy Invariants of Nonorientable 4-Manifolds, Trans. Amer. Math. Soc., 333 (1992), 71--81.
  29. Isometry Transformations of Hyperbolic 3-Manifolds, Topology Appl., 29 (1988), 297-307.
  30. Finite Covers of 3-Manifolds Containing Essential Surfaces of Euler Characteristic = 0, Proc. Amer. Math. Soc., 101 (1987), 743-747.
  31. (with D. D. Long) Virtual Betti Numbers of some Hyperbolic 3-Manifolds, A F\^ete of Topology, edited by Y. Matsumoto, T. Mizutani and S. Morita, Acad. Press, 1988, 417-437.
  32. Determining Knots by Branched Covers, Low-dimensional Topology and Kleinian Groups, edited by D. B. A. Epstein, London Math. Soc., Lect. Note Series, 112 (1986), 193-207.
  33. Bounding Finite Groups acting on 3-Manifolds, Math. Proc. Camb. Phil. Soc., 96 (1984), 269-281.
  34. A Construction of Geometric Structures on Seifert fibered Spaces, J. Math. Soc. Japan, 36 (1984), 483-495.
  35. Nilpotent Completions and Lie Rings associated to Link Groups, Comment. Math. Helv., 58 (1983), 115-134.
  36. Milnor's $\bar \mu$-Invariants, Massey Products and Whitney's Trick in 4 Dimensions, Topology Appl., 16 (1983), 43-60.
  37. (with A. Kawauchi) Algebraic Classification of Linking Pairings on 3-Manifolds, Math. Ann., 253 (1980), 29-42.
  38. (with M. Yamasaki) Some New Invariants of Links, Inventiones math., 54 (1979), 213-228.
  39. (with M. Kato, T. Ohkawa and M. Yamasaki) The Matsumoto Tripling for Compact Simply Connected 4-Manifolds, Tohoku Math. J., 31 (1979), 525-535.
  40. Piecewise Linear Dehn's Lemma in 4-Dimensions, Proc. Japan Acad., 55 (1979), 65--67.
  41. Classification of Simple Knots by Levine Pairings, Comment. Math. Helv., 54 (1979), 356--367, Erratum, ibid, 55 (1980), 652--653.
  42. A Classification of some Even Dimensional Fibered Knots, J. Fac. Sci. Univ. Tokyo, 24 (1977), 671--683.

Sadayoshi Kojima